# SDR YENA2007109

- Difficulty date: November 26, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 4,959 hours, 3,275 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005100050
- Condition: Contaminated
- Location: Nr 2
- Part time: 4,959 hours, 3,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1047, JFK-BNA, AT APRX 21:40 PM RETURNED TO JFK, SMOKE/FUMES/HAZE IN CABIN & COCKPIT PASSING 8K FEET, GOT WORSE AS CLIMB CONTINUED.  LANDED ASAP.  FUMES SEEMED TO CLEAR A BIT DESCENDING THROUGH 2K FEET ON DESCENT.  PERFORMED SMOKE/ABNORMAL SMELL IN PASSENGER, CABIN AND COCKPIT PER AMM 21-20-00-810-801A.  NO FAULTS FOUND, NO SMELL PRESENT IN A/C.  REPLACED NR 2 AIR CYCLE MACHINE & TURBINE BYPASS VALVE DUE TO COFFEE CONTAMINATION.  OPS CHECK OK.
